Skip to Content

Join the 'Protein S Deficiency' group to help and get support from people like you.

Protein S Deficiency Questions

We found 8 questions associated with the 'Protein S Deficiency' topic.

Seriously worried about different medicines Im on and can you advise me on the safety of them all ?

Posted 14 Jun 2017 by the preacher 2 answers

serious confusion and not being able too function and do ordinary tasks and feel distatched and unable too mentally and physically do anything for hrs on warfarin 9mgs and 10 mgs alternatedays and venalafaxine prolonged realease tablets and 10 mgs of amitriptaline at night

Protein S Deficiency - Are there any other members that was told they had this at a early age. I was

Posted 3 Jun 2015 by gracienzoeysmommy 1 answer

... told at the age of 17 when i had a heart attack and a pe

Protein S Deficiency - How do you get over your fear that you could develop a blood clot at anytime?

Posted 5 May 2015 by Lilyann13 1 answer

... Just recently diagnosed and the dr told me "that he is surprised I haven't had an event already"! I'm only 51 and have a 14 yr old son, am I can't get over the anxiety/stress that I could drop over at anytime due to a blood clot. Thank you for any support, I need it:-)

Coumadin - Looking for participants for Warfarin therapy user research. Interested?

Posted 29 Jan 2014 by cbostian 5 answers

As someone who has struggled with deep vein thrombosis and pulmonary embolisms, I know how difficult Warfarin therapy can be. That is why my team and I are building a mobile and web application that allows patients to dose safely from home, and remain in constant contact with their medical ...

Coumadin and "brain fog"?

Posted 27 Nov 2013 by clparker 2 answers

I have been on Coumadin for the past 17 years due to Factor V Leiden. The past couple of years I have noticed a definite increase in my fatigue level, but more disturbing is the "brain fog". I am part of a Coumadin support group and this seems to be happening to many of us. The doctors ...

My 68yr old father has been takin warfarin for 4 months due to a DVT that formed after gallbladder?

Posted 7 Jan 2013 by patdad 2 answers

... removal, his INR is consistent between 3-4, but recently he has begun to experience intense cramps in his upper leg above his knee. The cramps are not in the leg with the clot, but have become so bad that he cannot bend his leg, and the last one even left a discoloration bruising where the ...

Our doctors keep increasing her coumadin levels but her inr counts keeps decreasing why is that?

Posted 6 Jul 2010 by bigjhc2002 2 answers

my mom has a history of blood clots in her legs and has just been put back on coumadin but every time we do an inr it decreases or not regulated so the doctor keeps increases, why is that happening

Protein S Deficiency - I was diagnosed Protein S deficient since 2004. Approximatelty three years?

Posted 2 Mar 2012 by TUCElaine 2 answers

... ago I've developed rectal bleeds. Some are severe and now I'm fequently anemic and on iron supplement. I get cramping pain with the bleeding. Is this normal?

Ask a Question

Further Information

Related Condition Support Groups

Blood Disorders

Related Drug Support Groups

warfarin, Coumadin, Jantoven